Elastic knots in euclidean 3-space
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 2, pp. 137-166.
@article{AIHPC_1999__16_2_137_0,
     author = {von der Mosel, Heiko},
     title = {Elastic knots in euclidean 3-space},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {137--166},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {2},
     year = {1999},
     mrnumber = {1674767},
     zbl = {0935.49023},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1999__16_2_137_0/}
}
TY  - JOUR
AU  - von der Mosel, Heiko
TI  - Elastic knots in euclidean 3-space
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1999
SP  - 137
EP  - 166
VL  - 16
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1999__16_2_137_0/
LA  - en
ID  - AIHPC_1999__16_2_137_0
ER  - 
%0 Journal Article
%A von der Mosel, Heiko
%T Elastic knots in euclidean 3-space
%J Annales de l'I.H.P. Analyse non linéaire
%D 1999
%P 137-166
%V 16
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1999__16_2_137_0/
%G en
%F AIHPC_1999__16_2_137_0
von der Mosel, Heiko. Elastic knots in euclidean 3-space. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 2, pp. 137-166. http://www.numdam.org/item/AIHPC_1999__16_2_137_0/

[1] R. Bryant and P. Griffiths, Reduction of Order for the Constrained Variational Problem and ∫ k2/2 ds, Amer. J. Math., 108, 1986, pp. 525-570 . | MR | Zbl

[2] U. Dierkes, S. Hildebrandt, A. Küster and O. Wohlrab, Minimal Surfaces I (Boundary Value Problems), II (Boundary Regularity), Grundlehren der math. Wissenschaften, vols. 295-296, Springer, Berlin Heidelberg New York, 1992. | MR | Zbl

[3] L. Euler, Methodus inveniendi lineas curvas maximi minimive proprietate gaudentes, sive solutio problematis isoperimetrici lattisimo sensu accepti, Bousquet, Lausannae et Genevae, 1744, E 65A. O.O. Ser. I, vol. 24. | Zbl

[4] M.H. Freedman, Zheng-Xu He and Zhenghan Wang, On the Möbius Energy of Knots and Unknots, Annals of Math., 139 no. 1, 1994, pp. 1-50. | MR | Zbl

[5] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Annals of Math. Studies 105, Princeton Univ. Press, 1983. | MR | Zbl

[6] S. Hildebrandt and H.C. Wente, Variational Problems with Obstacles and a Volume Constraint, Math. Z. 135, 1973, pp. 55-68. | MR | Zbl

[7] R. Irrgang, Ein singuläres bewegungsinvariantes Variationsproblem, Math. Z., 37, 1933, pp. 381-401. | MR | Zbl

[8] R. Kusner and J. Sullivan, Möbius Energies for Knots and Links, Surfaces and Submanifolds, Geometric Topology, Proc. Georgia International Topology Conference, 1993, (ed. W.H. Kazez), AMS/IP Studies in Advanced Math., vol. 2, 1996, pp. 570-604. | MR | Zbl

[9] J. Langer and D.A. Singer, Knotted Elastic Curves in R3, J. London Math. Soc., (2), 30, 1984, pp. 512-520. | MR | Zbl

[10] J. Langer and D.A. Singer, Curves in the Hyperbolic Plane and Mean Curvature of Tori in 3-Space, Bull. London Math. Soc., 16, 1984, pp. 531-534. | MR | Zbl

[11] J. Langer and D.A. Singer, The Total Squared Curvature of Closed Curves, J. Differential Geometry , 20, 1984, pp. 1-22. | MR | Zbl

[12] J. Langer and D.A. Singer, Curve Straightening and a Minimax Argument for Closed Elastic Curves, Topology, 24, no. 1, 1985, pp. 75-88. | MR | Zbl

[13] J. O'Hara, Energy of a Knot, Topology, 30, 1991, pp. 241-247. | MR | Zbl

[14] A. Polden, Closed Curves of Least Total Curvature, Preprint, SFB 382 Univ. Tübingen, Report Nr. 13 (1995).

[15] J. Radon, Über das Minimum des Integrals ∫s2 s1 F(x, γ, υ, κ)ds, Sitzungsber. Kaiserliche Akad. Wiss., Wien. Math.-nat. Kl., 69, 1910, pp. 1257-1326. | JFM

[16] L. Schwartz, Théorie des distributions, Hermann, Paris, 1966. | MR | Zbl

[17] E.W. Stredulinsky, Higher Integrability from Reverse Hölder Inequalities, Indiana Univ. Math. J., 29, no. 3, 1980, pp. 407-413. | MR | Zbl

[18] H. Von Der Mosel, Geometrische Variationsprobleme höherer Ordnung, Bonner Math. Schriften, 293, 1996. | MR | Zbl